# SDR R61A201408071016

- Difficulty date: August 7, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067451001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT FWD CARGO DOOR LOWER HORIZONTAL BEAM TOP PLATE AT SEVERAL PLACES IS CORRODED.  MX R & R  FWD CARGO DOOR LOWER HORIZONTAL BEAM TOP PLATE IAW AMM 53-21-29.  CONTINUATION CARD FOR WORK PERFROMED, VP-027603-2014/506 C1, PN 170-67451-001 PLATE.
